# SDR 2001UALA00068

- Difficulty date: January 30, 2000
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 34,934 hours, 5,649 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

LEFT GENERATOR FAILED.  APU  STARTED TO POWER BUS.  RTF.  SFO UNEVENTFULLY.
